# SDR 2002UALA01227

- Difficulty date: July 29, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Aircraft time: 42,406 hours, 22,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 400 FRAME CRACKED OUT OF UPPER RIVET HOLE FOR STOW BIN ATTACH CLIP JUST ABOVE STRINGER 9R.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED FRAME DOUBLER.
